# SDR ASOA2012081002048

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,713 hours, 17,119 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Part time: 987,096 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD WINDSCREEN EMERGENCY FLOOR FLOOD LIGHT INOPERATIVE.   RELAMPED  EMERGENCY LIGHT.  OPS CHECKED GOOD IAW AMM 33-51-00.
